MathSciNet Relay Station
MathSciNet bibliographic data
MR1219720 31B25 (31D05)
Bliedtner, Jürgen; Loeb, Peter A. Best filters for the general Fatou boundary limit theorem. Proc. Amer. Math. Soc. 123 (1995), no. 2, 459–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement